Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Dull pain close to hip bone, feel like blocking of colon, symptoms of nausea and diarrhoea. Solution?

I have a dull achy pain in my far right side, close to my hip bone and about one to two inches below the line of my navel. I feel it when I go from a sitting to a standing position mostly. It feels like gas or that something is blocking my colon , however the pain stays in exactly the same place and never moves. I am having diarrhea as well, and nausea (no vomiting) and intermittent chills. The pain is only about a 3 on a scale of one to 10. I am a 44 yo caucasion female, overweight .
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCm,
It seems that you might be having some gastro-intestinal infection giving this type of pain.
Take some anti-spasmodic medicine like Dicyclomine and Oflox-tinidazole combination medicine.
Take light diet like rice, curd, buttermilk and lemon water.
Ok and bye.
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor